# SDR 05FDEA01001

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 64,162 hours, 19,754 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT GO TO  UP POSITION, ACCOMPLISHED QRH PROCEDURE.  COULD NOT OVERRIDE.  UPON RETURN TO GATE DISCOVERED THE RT MLG TRIM CYLINDER HYDRAULIC LINE HAS PIN HOLE.  NO  OTHER PROBLEMS NOTED FROM VISUAL INSPECTION.  REPLACED HYDRAULIC LINE FOR RT LDG TRIM CYLINDER PER  MM 32-37-03-2.  BLEED HYDRAULIC SYSTEM AND LEAK CKS  GOOD.  ALSO, OPS CHECKED CRANK AT MAIN GEAR HYD INTER-  LOCK CLYINDER AND OPS CKS GOOD.  PERFORMED DUMMY GEAR  SWING TO VERIFY GEAR HANDLE RELEASES AND OPS CKS  NORMAL.  RESAFTIED TRIM CYLINDER BYPASS LEVER TO  NORMAL POSITION. A/C OK FOR SERVICE.  HYDRAULIC LINE CHANGED IS REFERENCE IPC 32-37-05-01  ITEM 75.
